Translator Disclaimer
July/August 2019 Endpoint Strichartz estimates for magnetic wave equations on two dimensional hyperbolic spaces
Ze Li
Differential Integral Equations 32(7/8): 369-408 (July/August 2019).

Abstract

In this paper, we prove that the Kato smoothing effects for magnetic half wave operators can yield the endpoint Strichartz estimates for linear wave equations with magnetic potentials on the two dimensional hyperbolic spaces. As a corollary, we obtain the endpoint Strichartz estimates in the case of small potentials. This result serves as a cornerstone for the author's work [27] and collaborative work [29] in the study of asymptotic stability of harmonic maps for wave maps from $ \mathbb R\times \mathbb H^2$ to $ \mathbb H^2$.

Citation

Download Citation

Ze Li. "Endpoint Strichartz estimates for magnetic wave equations on two dimensional hyperbolic spaces." Differential Integral Equations 32 (7/8) 369 - 408, July/August 2019.

Information

Published: July/August 2019
First available in Project Euclid: 2 May 2019

zbMATH: 07144911
MathSciNet: MR3945761

Subjects:
Primary: 58J45, 58J50

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 7/8 • July/August 2019
Back to Top